# SDR DALA1221640670

- Difficulty date: February 29, 2012
- Submitted: April 11, 2012
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 64,820 hours, 29,390 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1380 S25-26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME DENTED 2 PLACES BS 1380 S25-26L.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED REPAIR IAW SRM 53-00-07.
